Over a week ago, I took the last pill of Ultram (50mg-non-codeine med) and a week and a half ago I took my last pill of Norco. I have been on some sort of codeine-hydro for over a year at a relatively high dosage. I did taper my usage off but within a 2 week time period.
I was feeling fine all week until four days ago when I got seriously sick from my stomach and get dizzy to the point of fainting about 1-3 times each day. At first I thought I had the flu but now I am questioning if I might be going through withdrawal symptoms....weird isn't it? Three days of feeling good and then possible withdrawal symptoms? My body also badly aches like the flu but no fever.
My stomach issues are serious and I can't keep much food down. I am quite underweight as it is and recently my friends have been noticing my weight loss this past month. I know I need to "bite the bullet" here and go to the doctor at this point, but I will definitely not be able to afford the follow-up blood work and other tests to figure everything out......
Is anyone able to reassure me that this may be a late case of codeine withdrawal? ..........or may this be a larger problem?
I hope everyone had a Wonderful Holiday and New Year!
Thanks for any advice you have to offer